pls. help i suffered headache both side my head and starting from my eyes the pain and have a running nose and itching inside and the worse is blurring my eye vision. Thank you hope you can help me soon. jlpm.
As much as we'd like to help you, what you need is for someone to diagnose your headache and recommend treatment, and that can't be done via the Internet. The only person who can safely answer your question is a doctor who can review your and your family's medical history, discuss your symptoms with you, and conduct a complete examination.
Unexplained head pain should always be checked out. Please see your doctor.
Good luck, John Claude Krusz and Teri Robert
If you need help finding a Migraine and headache specialist, visit our listing of Patient Recommended Specialists .
About Ask the Clinician :
Dr. Krusz is a reco...
Alternative Names Light sensitivity; Vision - light sensitive; Eyes - sensitive to light Home Care The discomfort of light sensitivity can be reduced by avoiding sunlight, closing the eyes, wearing dark glasses, or darkening the room. However, the cause for the light sensitivity should be determined, since proper treatment may cure the problem. Seek urgent medical attention if pain is moderate to severe in low-light conditions. Call your health care provider if Call your doctor if light sensitivity is severe. For example, if you need to wear sunglasses indoors. Also call if the sensitivity occurs with headaches, red eye or blurred vision or does not go away in a day or two. What to expect at your health care provider's office The doctor will perform a physical examination , including an eye exam. You may be asked the following questions: When did the light sensitivity begin? Does it hurt all the time or just sometimes? How bad is it? Do you need to wear dark glasses or stay in dark rooms? Did a do...
Though not a common side effect, breast cancer treatment may affect your eyes, including your vision.
Eye problems may include:
red, itchy, or dry eyes
conjunctivitis (pink eye)
blurry or double vision
seeing dark spots
Breast cancer treatments that may cause eye problems are:
tamoxifen, a hormonal therapy
Fareston (chemical name: toremifene), a hormonal therapy
Aromasin (chemical name: exemestane), a hormonal therapy
Avastin (chemical name: bevacizumab), a targeted therapy
Zometa (chemical name: zoledronic acid) and Reclast (a different formulation of zoledronic acid), bone-strengthening medications known as bisphosphonates
Some pain medications also can cause eye problems.
Managing eye problems
If you have vision problems, it can be a sign of a more serious medical condition. Call your doctor right away if you notice that you're having trouble seeing or if your vision changes.
If your eyes are dry, red, or itchy:
Try to blink frequently , especially if ...
You should knowAnswers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.